MathSciNet Relay Station
MathSciNet bibliographic data
MR146143 (26 #3669) 10.66 (10.41)
Birch, B. J.; Swinnerton-Dyer, H. P. F. Notes on elliptic curves. I. J. Reine Angew. Math. 212 1963 7–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement